Kopran Ltd
Aceclofenac (100mg) + Paracetamol (325mg)
Acecloran Plus 100mg/325mg Tablet is a pain-relieving medicine used to reduce pain and inflammation in conditions like rheumatoid arthritis, ankylosing spondylitis, and osteoarthritis.
Tablet
Acecloran Plus 100mg/325mg Tablet should be taken with or without food. You should take it regularly as advised by your doctor. Your doctor may change the dose and time between doses according to your pain level and your needs. Do not take more or use it for a longer duration than recommended by your doctor. Some of the common side effects of this medicine include nausea, vomiting, stomach pain, loss of appetite, heartburn, and diarrhea.
Take this medicine in the dose and duration as advised by your doctor. Swallow it as a whole. Do not chew, crush or break it. Acecloran Plus 100mg/325mg Tablet may be taken with or without food but it is better to take it at a fixed time.
Acecloran Plus 100mg/325mg Tablet is a combination of two medicines: Aceclofenac and Paracetamol. These medicines work by blocking the action of chemical messengers responsible for pain, fever and inflammation (redness and swelling).
Acecloran Plus 100mg/325mg Tablet contains two active ingredients: Aceclofenac and Paracetamol. It is a combination medication used to relieve pain and inflammation.
Acecloran Plus 100mg/325mg Tablet is generally safe for most patients. However, it can cause some common side effects like nausea, vomiting, stomach pain, heartburn, diarrhea and other rare side effects.
If you are using the medication for a condition associated with long-term pain, your physician will advise on the duration of treatment. It can be discontinued if you are using it for short-term pain relief.
Yes, Acecloran Plus 100mg/325mg Tablet can cause nausea and vomiting. Taking it with milk, food, or antacids may help to prevent nausea. Avoid taking fatty or fried foods alongside this medication. In case of vomiting, drink plenty of water or other fluids by taking small frequent sips. If vomiting persists, talk to your doctor. Do not take any other medicine without consulting your physician.
Yes, Acecloran Plus 100mg/325mg Tablet can cause dizziness (feeling faint, weak, unsteady or lightheaded) in some patients. This is often temporary and may resolve on its own.
Taking higher doses of Acecloran Plus 100mg/325mg Tablet may increase the risk of side effects like nausea, vomiting, heartburn, indigestion, diarrhea and can potentially damage your kidneys. Always follow your doctor's instructions when taking this medication.
Store it in its original packaging, tightly sealed. Follow the storage instructions on your label. Do not share this medication with others. Do not leave medicine out in direct sunlight or heat.
The effects of Acecloran Plus 100mg/325mg Tablet can be seen within 1.5 to 3 hours after oral administration, however, individual response may vary.
You should take one tablet twice daily or as prescribed by your doctor. It's important to follow your doctor's instructions regarding dosing and duration of treatment.
You should consult your doctor before combining Acecloran Plus 100mg/325mg Tablet with other painkillers. This can lead to unwanted side effects.
No, Acecloran Plus 100mg/325mg Tablet is not suitable for children under the age of 18.